# SDR SWIA202157526

- Difficulty date: February 5, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HINGE #2 RETAINER BRACKETS HAVE CORRODED HARDWARE.     (C-CHECK RO 4/12/2021)    REPLACED L/H ELEVATOR HINGE #2 RETAINER BRACKETS. REF CAMP # 22170364 JOB 9765460 OP 567 FOR INSTALL.
